PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Spherical functions on spheres of rank two

Volume 113 / 2017

Maarten van Pruijssen Banach Center Publications 113 (2017), 395-408 MSC: Primary 43A90; Secondary 42C05. DOI: 10.4064/bc113-0-19

Abstract

Under a suitable multiplicity freeness assumption we show that the spherical functions of the pair $(\mathrm{SU}(n+1),\mathrm{SU}(n))$ can be described by families of vector-valued polynomials in two variables. The matrix weight that establishes the orthogonality is supported on the closed unit disc and depends on $n$. We calculate the matrix weight in a couple of examples using computer algebra.

Authors

  • Maarten van PruijssenUniversität Paderborn
    Institut für Mathematik
    Warburger Str. 100
    D-33098 Paderborn, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image